# SDR BJNA050103

- Difficulty date: January 26, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- Engine: Pwa JT8D17A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Engine Oil
- Part time: 587 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE LOST ENGINE OIL QUANTITY AND ILLUMINATED THE LOW OIL PRESSURE LIGHT.  ENGINE WAS SHUTDOWN AND WIND MILLED APPROX 20 MIN.  INSPECTION FOUND THE ENGINE GEARBOX P-5 PORT THREADS STRIPPED AND THE PORTS BANJO FITTING FOR THE OIL PRESSURE SWITCH LINE LEAKING OIL.  INSTALLED A HELICAL COIL IAW SRM.  INSPECTED CHIP DETECTORS AND OIL FILTER,, RAN ENGINE LEAK CHECKED OK.  (K)
